# SDR YENA2025042500436

- Difficulty date: April 25, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 14,035 hours, 2,082 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#7, JFK-LHR. (ETOPS).  FUEL CLASS II MX MSG ON ECAM ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY FUEL ); PERFORMED BITE TEST OF FLSS PER AMM SUBTASK 28-46-00-740-051-H. NO FAULT NOTED AT THIS TIME MX-4 UPDATED PLACARD REMOVED.
